# SDR DL76L953928

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 337201959
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT LOOSE RT SIDE, RT AFT LAV.  REPLACED TRACK LIGHT ASSY, OPS CKS OK.
